# SDR AALA201708089032

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 8,775 hours, 4,109 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS OVEN NR 1 HAS STRANGE BURNING ELECTRICAL SMELL. REPLACED OVEN PER MM 25-35-19.
